# SDR DHL2003803003

- Difficulty date: February 12, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Nr 13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR NR 13 TEST IMPROPERLY LIGHT STAY'S ON.  RELAMPED NR 13 SMOKE DETECTOR, NO HELP. DEFERRED IAW MEL 26-6-1 DMI 11984.
